# SDR R61A2025041400187

- Difficulty date: March 25, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 22,404 hours, 15,740 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE 3 INTERNAL, CORRODED FLOOR PANEL SUPPORT ON FR 87 RBL 24. MX REPLACED PANEL PN 170-66797-001 IAW SRM 51-41-01.
